Oh, I am right there with you. I'm on Clobazam (Frisium). It's a benzodiazapine, just like Ativan. I'm tapering off mine too. You have to go REALLY slow.
I taper 2.5mg every 6 weeks. At the 3-4 week mark, my body realizes that it's not getting the same dose as before and my anxiety and nervousness goes crazy for a few days. Then it goes away. I give myself a couple weeks of feeling fine, then I taper again.
It's going to take me 2 years to taper off of the 40mg dose I was on. Ya, 40mg!!! The drug was used to control my simple partial seizures. At 40mg, it wasn't working, so my neuro started this taper for me.
Benzodiazapines are extremely dependant forming. So go really slow.
I hope this helps! Let me know if you have any questions okay.
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Moderator for the Lupus and Fibromyalgia forums